Journal of the ACM Bibliography

Thomas A. Williams and Gregory P. White. A note on Yen's algorithm for finding the length of all shortest paths in N-node nonnegative-distance networks. Journal of the ACM, 20(3):389-390, July 1973. [BibTeX entry]
Additional Key Words and Phrases: shortest network paths, graph and network theory

Selected papers that cite this one

Selected references


  • Journal of the ACM homepage
  • Bibliography top level
  • Journal of the ACM Author Index
  • Search the HBP database